Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Feng, Oliver Y."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Feng, Oliver Y., Chen, Yining ORCID: 0000-0003-1697-1920, Han, Qiyang, Carroll, Raymond J and Samworth, Richard J. (2022) Nonparametric, tuning-free estimation of S-shaped functions. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 84 (4). 1324 - 1352. ISSN 1369-7412

This list was generated on Fri Dec 8 07:50:00 2023 GMT.